# SDR ASAA2018030823812

- Difficulty date: March 8, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 17,059 hours, 5,659 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC13915
- Condition: Faulty
- Location: Apu
- Part time: 7,467 hours, 12,251 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CSS AT FL360, APU FAULT LIGHT ILLUMINATED, NO BLUE LIGHT AND EGT>1000 DEG.C. GROUNDED - YES. ACCOMPLISHED FIM 49-30 TASK 803 STEP H (1). PER ENGINEERING REQUEST, REPLACED APU FUEL CONTROL UNIT REF AMM 49-31-11, AND LUBE MODULE REF AMM 49-91-11. OPS CHECK GOOD. THIS CLEARS MEL 49-1B.
